Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Unable to take deep breaths. Done all tests. Problem continues after losing weight. What could it be?

hi doctor, my husband is a smoker and a drinker, since one year he is facing a problem . he says he is not able to have a long breathe. when he tries to he is having some catch near the chest . but when we took all the tests like tmt,2d echo, ecg , and other check ups relating to heart and master health chk up, everything is normal.we visit appolo hospitals only. the doctors say he needs some body excercise.and now he does his work out at gym everyday. he reduced he weight but still the problem is continuing can u advice wat it could b?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Yes u have seen a heart specialist however the problem looks of a lung disease. See a chest physician and get an xray done to see any infection/pneumonia or pleural effusion
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor